Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 13, 2009, 10:29 PM CDT for Fulton County, Illinois. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2009, 10:29 PM CDT (03:29 UTC)
- Expired
- May 14, 2009, 6:30 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, IL
The radar
The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1574 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 140329
FFWILX
ILC057-141130-
/O.NEW.KILX.FF.W.0005.090514T0329Z-090514T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 630 AM CDT THURSDAY.
* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN FULTON
COUNTY. DOPPLER RAINFALL ESTIMATES SINCE 800 PM CDT THIS EVENING
INDICATES FROM ONE AND A HALF TO LOCALLY 3 INCHES OF RAIN HAS
FALLEN ROUGHLY FROM IPAVA TO JUST SOUTH OF LEWISTOWN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEWISTOWN...ASTORIA...IPAVA...VERMONT...BERNADOTTE...BRYANT...
DUNCAN MILLS...LITTLE AMERICA...LIVERPOOL...MARBLETOWN...SMITHFIELD
AND TABLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4050 9046 4047 8991 4040 9000 4037 9005
4033 9006 4030 9008 4019 9020 4019 9035
4020 9045
$$
SMITH2 follow-up statements
000
WGUS73 KILX 140604
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
104 AM CDT THU MAY 14 2009
ILC057-141130-
/O.CON.KILX.FF.W.0005.000000T0000Z-090514T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-
104 AM CDT THU MAY 14 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHERN FULTON COUNTY...
AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE
HEAVY RAINS HAVE SHIFTED TO THE EAST. HOWEVER...THE FLOOD THREAT
CONTINUES ACROSS THE AREA.
LOCATIONS IMPACTED INCLUDE ASTORIA...IPAVA...LEWISTOWN AND VERMONT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4050 9046 4047 8991 4040 9000 4037 9005
4033 9006 4030 9008 4019 9020 4019 9035
4020 9045
$$
SMITH000
WGUS73 KILX 141125
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
625 AM CDT THU MAY 14 2009
ILC057-141135-
/O.EXP.KILX.FF.W.0005.000000T0000Z-090514T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-
625 AM CDT THU MAY 14 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAINFALL WILL EXPIRE AT
630 AM CDT FOR SOUTHERN FULTON COUNTY...
THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.
LAT...LON 4050 9046 4047 8991 4040 9000 4037 9005
4033 9006 4030 9008 4019 9020 4019 9035
4020 9045
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 8:54 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 13, 8:54 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 854 PM CDT WED MAY 13 2009 .DISCUSSION... ISSUED 851 PM CDT WED MAY 13 2009 ONGOING CONVECTION PRODUCING A LINE OF STORMS AHEAD OF A SLOWLY ADVANCING COLD FRONT. PLENTY OF PRECIP ALREADY TODAY...AND MORE ON THE WAY. CONTINUING THE FLASH FLOOD WATCH THROUGH THE OVERNIGHT HOURS. SEVERAL UPDATES ANTICIPATED TO UPDATE FOR SEVERE WEATHER WATCH CANCELLATIONS AS THE WEATHER MOVES THROUGH. OTHER THAN THAT... FORECAST IS ON TRACK. HJS && .AVIATION... ISSUED 645 PM CDT WED MAY 13 2009 MAIN FORECAST ISSUE WILL BE THE TIMING OF THE LINE OF STORMS JUST WEST OF THE MISSISSIPPI RIVER. ISOLATED SUPERCELLS LOCATED ALONG THE LINE PRODUCING TORNADOES JUST EAST OF KIRKSVILLE EARLIER THIS EVENING. LINE OF STORMS TIMED INTO OUR WRN TAF SITES BETWEEN 01Z AND 03Z...AND TWDS 05 OR 06Z IN CMI. WL HAVE TO WATCH FOR THE STORMS TO START TO BOW OUT/ACCELERATE WITH THE MAIN THREAT BEING FROM STRAIGHT LINE WIND DAMAGE. HAVE INCLUDED VRB30G40KTS AT THE TAF SITES AS THE GUST FRONT PUSHES ACRS THE AREA IN ADVANCE OF THE MAIN LINE. OTHER THAN SOME TEMPO GROUPS WITH THE TSRA...WHICH WILL INCLUDE SOME MVFR CIGS...WL CONTINUE TO HOLD ONTO VFR CONDITIONS AT ALL SITES DURING THIS FCST PD. GUSTY SOUTH WINDS WL BECOME SOUTHWEST JUST AHEAD OF THE FRONT AND THEN NORTHWEST AFTR MIDNIGHT AS THE FRONT SHIFTS OFF TO OUR EAST. SMITH && .PREV DISCUSSION... ISSUED 231 PM CDT WED MAY 13 2009 ACTIVE WEATHER AFFECTING CENTRAL AND SOUTHEAST ILLINOIS SO FAR TODAY...WITH RAINFALL AMOUNTS OF 1.5 TO 3 INCHES FAIRLY COMMON...PRIMARILY EAST OF I-55. RAIN WAS ASSOCIATED WITH A WARM FRONT LIFTING NORTHWARD ACROSS THE AREA...AND HAD BECOME MORE SCATTERED IN NATURE BY MID AFTERNOON. WELL DEFINED MCV MOVING NORTHEAST FROM SOUTH CENTRAL MISSOURI...WITH THUNDERSTORMS INCREASING IN THAT AREA. MAIN FORECAST ISSUES ARE IN THE SHORT TERM...WITH SEVERE WEATHER CHANCES TONIGHT AND AGAIN ON FRIDAY. SHORT TERM...TONIGHT THROUGH SATURDAY... MAIN SYNOPTIC COLD FRONT EXTENDED FROM NORTH CENTRAL MINNESOTA TO THE OKLAHOMA PANHANDLE AT MID AFTERNOON. INSTABILITY INCREASING ACROSS MISSOURI AND WESTERN ILLINOIS...IN THE WARM SECTOR AND WHERE SOME BREAKS IN THE CLOUDS WERE LOCATED. LIFTED INDICES AT 18Z WERE APPROACHING -5 IN THE WESTERN CWA AND WERE EVEN LOWER IN MISSOURI...WHILE CAPES WERE RISING INTO THE 4-DIGIT RANGE. 18Z SOUNDING FROM LINCOLN STILL SHOWED A DECENT AMOUNT OF CAPPING...BUT THIS SHOULD CONTINUE TO WEAKEN..WHICH IT HAS ALREADY DONE FURTHER WEST. THUNDERSTORMS PROGGED TO CONTINUE INCREASING INTO THE EVENING...WITH MODELS SHOWING THE FRONT NEAR I-55 AROUND MIDNIGHT AND CLEARING THE SOUTHEAST CWA JUST AFTER SUNRISE. POTENTIAL EXISTS FOR ANOTHER COUPLE OF INCHES OF RAIN...ESPECIALLY ALONG THE I-70 CORRIDOR. DUE TO THIS AND THE EARLIER RAINFALL...WILL ISSUE A FLOOD WATCH FOR AREAS EAST OF I-55 THROUGH 7 AM THURSDAY. MODELS IN GOOD AGREEMENT WITH THE FRONT PUSHING TO AROUND THE OHIO RIVER BY THURSDAY EVENING...WITH HIGH PRESSURE BUILDING ACROSS THE MIDWEST. HOWEVER...FRONT EXPECTED TO RETREAT NORTHWARD TO AROUND I-80 BY LATE FRIDAY AFTERNOON. THUNDER CHANCES TO INCREASE AGAIN IN THE WARM SECTOR AND CONTINUE THROUGH THE NIGHT...AS ANOTHER COLD FRONT SWEEPS ACROSS THE AREA. LONG TERM...SUNDAY THROUGH WEDNESDAY... NORTHWEST FLOW EXPECTED TO SET UP EARLY IN THE WEEK...WITH MAIN STORM TRACK TO REMAIN NORTH OF THE FORECAST AREA. FORECAST WILL BE DRY DURING THIS PERIOD. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ILZ038-042>046-051>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, May 13, 3:21 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT WED MAY 13 2009 ILZ027-036-040-041-047-049-050-142030- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 321 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 4 PM TO 11 PM. ILZ028>031-037-048-142030- MARSHALL-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD- 321 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 4 PM TO 11 PM. ILZ038-042>046-051>057-061-142030- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 321 PM CDT WED MAY 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE I-55 CORRIDOR THIS EVENING...THEN SPREAD EAST INTO EASTERN ILLINOIS LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER- SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE STORMS WILL PUSH INTO EAST-CENTRAL ILLINOIS BY LATER THIS EVENING. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 5 PM TO 12 AM. ILZ062-063-066>068-071>073-142030- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 321 PM CDT WED MAY 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH THE LATE AFTERNOON AND EVENING. SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH THE STORMS. ADDITIONAL STORMS WILL DEVELOP AHEAD OF AN APPROACHING DISTURBANCE TO THE SOUTHWEST THIS EVENING...WITH THE PRIMARY THREAT FROM THE STORMS BEING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL IN EXCESS OF QUARTER- SIZED AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL PUSH INTO INDIANA SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING AFTER 5 PM. 25
In the hours before
Local storm report, May 13, 6:37 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 N EL PASO 40.75N 89.01W
05/13/2009 E1.00 INCH WOODFORD IL PUBLIC
&&
AJSpecial weather statement, May 13, 9:28 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 928 PM CDT WED MAY 13 2009 ILZ027>029-140315- KNOX-PEORIA-STARK- 928 PM CDT WED MAY 13 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN KNOX...NORTHERN PEORIA AND SOUTHERN STARK COUNTIES UNTIL 1015 PM CDT... AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 15 MILES EAST OF GALESBURG...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLIAMSFIELD... LAURA... ELMORE... BRIMFIELD... PRINCEVILLE... DUNLAP... OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA...MONICA AND DUNCAN. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4102 8965 4081 8964 4079 9009 4098 9012 TIME...MOT...LOC 0229Z 262DEG 36KT 4090 9008 AUTEN
Local storm report, May 13, 9:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/13/2009 M2.10 INCH KNOX IL BROADCAST MEDIA
MEDIA REPORT OF HEAVY RAINFALL IN GALESBURG.
&&
AJLocal storm report, May 13, 10:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL MEREDOSIA 39.83N 90.56W
05/13/2009 E1.00 INCH MORGAN IL LAW ENFORCEMENT
1 INCH HAIL WITH STRONG WINDS.
1000 PM HAIL 3 E MEREDOSIA 39.83N 90.50W
05/13/2009 E0.75 INCH MORGAN IL EMERGENCY MNGR
1005 PM HAIL CHAPIN 39.77N 90.40W
05/13/2009 E0.75 INCH MORGAN IL EMERGENCY MNGR
&&
AJLocal storm report, May 13, 10:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 N EL PASO 40.75N 89.01W
05/13/2009 E1.00 INCH WOODFORD IL PUBLIC
0558 PM HAIL EL PASO 40.74N 89.01W
05/13/2009 M0.88 INCH WOODFORD IL EMERGENCY MNGR
FROM EMERGENCY MANAGEMENT
0945 PM HAIL MEREDOSIA 39.83N 90.56W
05/13/2009 E1.00 INCH MORGAN IL LAW ENFORCEMENT
1 INCH HAIL WITH STRONG WINDS.
0955 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/13/2009 M2.10 INCH KNOX IL BROADCAST MEDIA
MEDIA REPORT OF HEAVY RAINFALL IN GALESBURG.
1000 PM HAIL 3 E MEREDOSIA 39.83N 90.50W
05/13/2009 E0.75 INCH MORGAN IL EMERGENCY MNGR
1005 PM HAIL CHAPIN 39.77N 90.40W
05/13/2009 E0.75 INCH MORGAN IL EMERGENCY MNGR
&&
AJLocal storm report, May 13, 10:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM NON-TSTM WND DMG SPRINGFIELD 39.78N 89.64W
05/13/2009 SANGAMON IL TRAINED SPOTTER
REPORTED TREE DOWN AND TRANSFORMER BLOWN IN SPRINGFIELD.
ID 9112.
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:15 PM CDT | Tornado Warning | ILX | Schuyler | 45 min |
| May 13, 9:28 PM CDT | Special Weather Statement | ILX | Peoria | 47 min |
| May 13, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 13, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 36 min |
| May 13, 9:52 PM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 13, 10:00 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 8 hr |
| May 13, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 49 min |
| May 13, 10:25 PM CDT | River Flood Warning | ILX | Lawrence | 11 days |
| May 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Morgan and 1 more | 49 min |
| May 13, 10:48 PM CDT | Special Weather Statement | ILX | McLean | 57 min |
| May 13, 10:55 PM CDT | Flash Flood Warning | ILX | Christian, Morgan, Sangamon | 6 hr |
| May 13, 11:07 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 37 min |
| May 13, 11:12 PM CDT | Flash Flood Warning | ILX | McLean, Woodford | 6 hr |
| May 13, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, DeWitt, Douglas, Macon, Moultrie and 2 more | 48 min |
| May 13, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 13 min |
| May 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 64 min |
| May 14, 12:00 AM CDT | Flash Flood Warning | ILX | Macon, Moultrie, Piatt | 6 hr |
| May 14, 12:07 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, Cumberland, Douglas, Edgar and 4 more | 38 min |
| May 14, 12:19 AM CDT | Tornado Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 56 min |
| May 14, 12:35 AM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie, Shelby | 38 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Edgar, Effingham and 2 more | 61 min |
| May 14, 12:56 AM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| May 14, 1:00 AM CDT | Flash Flood Warning | ILX | Christian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more | 6 hr |
| May 14, 1:12 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| May 14, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 57 min |
| May 14, 1:41 AM CDT | Flash Flood Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 5 hr |
| May 14, 2:14 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 43 min |
| May 14, 7:36 AM CDT | Areal Flood Warning | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 12 more | 5 hr |
| May 14, 12:24 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 days |
| May 14, 3:02 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 32 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.